MAUDE Adverse Event Report: TYBER MEDICAL 15BX15LX15R STERILE KIT; 15X15X15MM STAPLE KIT

TYBER MEDICAL 15BX15LX15R STERILE KIT; 15X15X15MM STAPLE KIT
Model Number 15ZB00106
Medical Device Problem Codes Material Fragmentation (1261); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378); Skin Infection (4544)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Photographic evidence and x-ray show the malfunction of the device and irritation of the skin.A historical data review was conducted and returned one (1) other complaint received for the associated part number, but zero (0) complaints in regard to the associated lot number.No nonconformities or capas in relation to the nature of the complaint or system have been conducted or detected.The lot met release requirements.Without further evidence, the root cause of this complaint is indeterminate.
 
Event or Problem Description
Hardware broke after the 6-8 weeks post op.Staple failed to unionize bone post op.Skin irritation only where large staples were implanted.Revision surgery to remove the implanted staple.

Brand Name
15BX15LX15R STERILE KIT
Common Device Name
15X15X15MM STAPLE KIT
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL LLC
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key18859829
Report Number3012966183-2024-00001
Device Sequence Number3306998
Product Code JDR
UDI-Device Identifier00196449008971
UDI-Public00196449008971
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K221947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15ZB00106
Device Lot Number247791
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale